# SDR UALA2011040401597

- Difficulty date: April 3, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,197 hours, 10,815 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: 92
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DATA FROM RIGHT HYDIM.  REPLACED RT HYDIM CARD, OPS CHECKS OKAY.
